Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Jojo
Guest
 
Posts: n/a
Default Actos

I have been Type II insulin dependent since 1990 and I am currently taking 25 units of Humulin 70/30 in the AM and 35 units in the PM. Two weeks ago My doctor prescribed 15 MG of Actos along with what I already take to try and lower my glucose level. It had been running around 200 in the AM and PM. My levels have increased instead of decreasing. I am 50 years old and had a heart attack in 1997 so I am on alot of other medications for that and other medical problems like RA and OA and Fibromyalgia. I was wondering if the Actos has had ample time to work or<br>one of the other medications that I am taking is/are cancelling it out and not giving it a chance to work? I have so far not experienced any strange or noticable side effects other than my glucose level seems to be increasing. Anyone with similar experience?
Reply With Quote
  #2  
Old 05-21-2008, 07:32 AM
trupassion trupassion is offline
Junior Member
 
Join Date: May 2008
Posts: 2
Default

my bs has been going up too instead of down . i talked to my doc about this and he said it can take up to a month to start showing the decrease in my bs. i was worried about this too .
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Actos JB Actos 0 09-09-2007 11:58 PM
Actos steve Actos 0 09-09-2007 11:58 PM
Actos Unregistered Actos 0 06-02-2005 05:00 AM
actos danny Actos 0 08-26-2003 05:00 AM
actos ann ploudre Actos 1 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:54 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.